# SDR R61A2023051500275

- Difficulty date: April 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 22,751 hours, 15,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17003905001
- Condition: Damaged
- Location: Frms 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ELONGTED HOLE ON STGR 23R BETWEEN FR 16 AND 17.  REPAIRED ELONGATED HOLE ON STGR 23R BETWEEN FR 16 AND 17 BY INSTALLING A FREEZE PLUG PER ETD2023-170-009821"
